# SDR SWIA200617124

- Difficulty date: August 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 18,257 hours, 27,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FAIL DURING TAXI IN AND FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  PERFORMED OPERATIONAL CHECKS OF RIGHT PACK OFF APU BLEED AND ENGINE BLEED.  OPERATIONAL CHECKS GOOD.  UNABLE TO DUPLICATE SQUAWK.
